MAUDE Adverse Event Report: ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL CT BRD UD 27IN 2-0 S/A CT-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number J269H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2024 and suture was used.During the procedure, it was reported to dl by the employee that when using in surgery the needle broke off.No patient consequence was reported.The device is not available for return.There were no adverse consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).H6 component code: g07002 - device not returned this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.* please confirm if the needle broke off from the suture or if the needle broke into separate pieces.* did any needle piece fall into the patient? if yes, what efforts were made to retrieve it? * what is the procedure name and date? * please provide the source or name and title of the external person providing answers to follow-up (external person submitting answers to sales rep).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.Additional information: d4 full udi number, h6.

Brand Name
VCL CT BRD UD 27IN 2-0 S/A CT-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key21081938
Report Number2210968-2025-00163
Device Sequence Number8498098
Product Code GAM
UDI-Device Identifier10705031038431
UDI-Public(01)10705031038431(17)290531(10)101L7G
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K022269
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberJ269H
Device Lot Number101L7G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/10/2024
Supplement Date Received by Manufacturer01/12/2025
Initial Report FDA Received Date01/06/2025
Supplement Report FDA Received Date01/31/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown